# SDR SWAA2020060977742

- Difficulty date: May 12, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 50,129 hours, 26,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A75011
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT ACB BS 727D+6 LBL17 WL157.  REMOVED AND REPLACED CARGO TRACK (RAIL) AT ACB FROM BS 737+4' TO BS867; LBL17; WL157 P/N 146A7501-1 AND PO 753396 IAW SRM 51-40-02 AND DWG 146A7500.
